In this paper we construct and approximate breathers in the DNLS model starting from the continuous limit: such periodic solutions are obtained as perturbations of the ground state of the NLS model in , with n = 1, 2. In both the dimensions we recover the Sievers–Takeno and the Page (P) modes; furthermore, in also the two hybrid (H) modes are constructed. The proof is based on the interpolation of the lattice using the finite element method (FEM).

Continuous approximation of breathers in one and two dimensional DNLS lattices / D. Bambusi, T. Penati. - In: NONLINEARITY. - ISSN 0951-7715. - 23:1(2010), pp. 143-157.

Continuous approximation of breathers in one and two dimensional DNLS lattices

D. Bambusi
Primo
;
T. Penati
Ultimo
2010

Abstract

In this paper we construct and approximate breathers in the DNLS model starting from the continuous limit: such periodic solutions are obtained as perturbations of the ground state of the NLS model in , with n = 1, 2. In both the dimensions we recover the Sievers–Takeno and the Page (P) modes; furthermore, in also the two hybrid (H) modes are constructed. The proof is based on the interpolation of the lattice using the finite element method (FEM).
Settore MAT/07 - Fisica Matematica
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/149785
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 24
  • ???jsp.display-item.citation.isi??? 22
social impact